# SDR FDEA201611023803

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 78,699 hours, 17,625 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE R1 NEEDS ADJUSTING.  FOUND LOOSE SCREWS ON AFT OUTBOARD ROLLER. TIGHTNED THE SCREWS IAW AMM 52-11-11-4. LUBED SLIDING CEILING PANEL IAW AMM 12-25-05-3. OPS CHECK GOOD IAW AMM 52-11-02
